# SDR CA120525003

- Difficulty date: May 24, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 172P
- Aircraft time: 18,043 hours
- Engine: Lyc O320D2J
- Propeller: Mcauly 1C160DTM
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Stud
- Part number: 5015
- Condition: Broken
- Location: Cylinder
- Part time: 8,624 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING SCHEDULED INSPECTION, CYLINDER BASE NUT FOUND IN BOTTOM COWLING. FOUND TOP FORWARD STUD OF NR 2 CYLINDER BROKEN.  CYLINDER REMOVED FOR STUD REMOVAL, BROKEN STUD AND ADJACENT STUD REMOVED FOR REPLACEMENT.
